# SDR CA111219006

- Difficulty date: December 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 20,670 hours
- Engine: Ge CT581402
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENGINE CHIP WARNING LIGHT ILLUMINATED DURING TAXI. MAGNETIC PARTICAL PLUG INSPECTED AND PARTICLE EXCEEDING LIMITS WAS FOUND.  ENGINE WAS REPLACED AND ACFT RETURNED TO SERVICE.
